advertisement
Question
Posted by: Ruth | 2012/06/21

Oralcon vs Femodene

Last month I hade my yearly check up with my Gynae. He pick up that I have a Iron problem, and that my left overy has a Sist on it. I am not happy on the new pill Femodene that he has plased me on. It makes me emptional and now I have a face of a 13 year old teen ager with zits very where. Would it be harmfull if I go back onto my Oralcon, or is there a differend pill that I can take. Please assst me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were happy on Oralcon then go back to it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/25

If you were happy on Oralcon then go back to it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement